# SDR HALA97196

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47726
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: 424431
- Condition: Failed
- Location: Rt Mlg Anti Skid
- Part time: 4,146 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HNL - FLT 208 - UPON LANDING AT MKK, THE TOWER REPORTED THE LANDING GEAR WAS ON FIRE.  AFTER STOPPING THE A/C PERFORMED EMERGENCY EVACUATION CHECKLIST.  BOTH FORWARD SLIDES WERE DEPLOYED AS A PRECAUTION.  THERE WAS NO FIRE, SPARKS WERE GENERATED DUE TO FLAT TIRES AND THE WHEELS MEETING THE RUNWAY.  CHANGED ALL TIRES AND BRAKES AND THE RT OUTBOARD ANTI-SKID SERVO VALVE.  INSTALLED NEW SLIDES AT THE FORWARD MED AND SERVICE DOOR.  (M)
